MedElevator Войти в исследования
← Поиск публикаций
The Journal of international medical research · 2026

Two cases of rare immune-related cystitis glandularis induced by tislelizumab.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tang Gui-Yan, Zhou Liang-Feng, Huang Hui, Hu Jie, Chen Qiu-Qiu, Chen Chun-Qiao

Аннотация

With the increasing clinical application of immune checkpoint inhibitors in cancer therapy, immune-related adverse events have drawn substantial attention. Immune checkpoint inhibitors exert antitumor effects by activating T-cell immune responses; however, they may also trigger autoimmune-like reactions across various organ systems. Although immune-related adverse events involving the urinary tract commonly present as nephritis or prostatitis, cystitis glandularis is rarely reported. This report describes the cases of two patients with advanced non-small cell lung cancer who developed symptoms, including urinary frequency, urinary urgency, dysuria, and hematuria following treatment with tislelizumab combined with chemotherapy. Cystoscopic biopsy confirmed the diagnosis of cystitis glandularis. After withholding immunotherapy and implementing symptomatic management, both patients experienced complete symptom resolution. One patient subsequently underwent an immune checkpoint inhibitor rechallenge with tislelizumab without recurrence of urinary manifestations. Clinicians should be aware of the risk of immune checkpoint inhibitor-associated cystitis glandularis. Timely diagnosis and appropriate intervention facilitate effective symptom management.

Предметные рубрики MeSH